# SDR ASAA2013111896679

- Difficulty date: November 18, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6548685151
- Condition: Chafed
- Location: Bs 540-545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR DOOR INBD ANGLE IS CHAFED.  ACFT GROUNDED.  R & R ANGLE IAW SRM 51-40-02-0G-0,  PAR 4.
